# SDR 99UAL900227

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Component: 65C255296
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC STABILIZER TRIM IS INOP.  FOUND THAT FLAP UPLIMIT SWITCH (S245) HAD A FAILED RESISTANCE (68+) WHEN MEASURED BETWEEN D4514P PINS 32 AND 34.  THE SWITCH WAS REPLACED.  LATER TROUBLESHOOTING FOLLOWING ANOTHER WRITE-UP FOR INOP STABILIZER TRIM FOUND THAT THE SYSTEM WORKED NORMALLY WHEN THE CUTOUT SWITCH WAS PUT IN OVERRIDE.  ACCORDINGLY, THE M1201 COLUMN SWITCHING MODULE WAS REPLACED.  OPS CHECK OK.
